# SDR DL72S980969

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Broken
- Location: Nr 3 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER O/B ACTUATOR ATTACH CASTING BROKEN.  REPLACED FITTING PER M/M 57-42-0.
